Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 71, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2016, 9:05 PM CDT for McKenzie County, Williams County, North Dakota. It was in force for 55 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2016, 9:05 PM CDT (02:05 UTC)
- Expired
- Jun 21, 2016, 10:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties McKenzie County, ND, Williams County, ND
The radar
The Glasgow radar (KGGW), 215 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 9:19 PM CDT | HAIL 1.75 | 4 S Fort Union Trading, ND | GOLF BALL SIZED HAIL OCCURRED FOR 11 MINUTES FROM 819 PM MDT UNTIL 830 PM MDT. |
| Jun 21, 9:19 PM CDT | HAIL 1.75 | 6 N East Fairview, ND | GOLF BALL SIZED HAIL OCCURRED FOR 11 MINUTES FROM 819 PM MDT UNTIL 830 PM MDT. |
| Jun 21, 9:46 PM CDT | TORNADO | 3 E Arnegard, ND | TORNADO ON GROUND AT TIME OF CALL AT 948 PM. THE TORNADO HAD BEEN ON THE GROUND FOR APPROXIMATELY TWO MINUTES PRIOR TO THE CALL BEGINNING AT 946 PM. |
| Jun 21, 9:58 PM CDT | TORNADO | 3 W Watford City, ND | PICTURE RELAYED VIA SOCIAL MEDIA. NO DAMAGE REPORTED |
| Jun 21, 9:58 PM CDT | TORNADO | 3 W Watford City, ND | PICTURE RELAYED VIA SOCIAL MEDIA. NO DAMAGE REPORTED. |
| Jun 21, 10:00 PM CDT | FUNNEL CLOUD | 2 Ese Rawson, ND | |
| Jun 21, 10:00 PM CDT | FUNNEL CLOUD | 3 W Arnegard, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:09 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 21, 8:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 2.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 818 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 2097 m above ground
- 0-6 km bulk shear
- 100 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.7
The text
As transmitted.
344
WUUS53 KBIS 220205 RRA
SVRBIS
NDC053-105-220300-
/O.NEW.KBIS.SV.W.0071.160622T0205Z-160622T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
905 PM CDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WILLIAMS COUNTY IN NORTHWESTERN NORTH DAKOTA...
NORTHWESTERN MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...
* UNTIL 1000 PM CDT/900 PM MDT/
* AT 905 PM CDT/805 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 7
MILES SOUTHWEST OF FORT UNION TRADING POST...OR 16 MILES NORTH OF
SIDNEY...MOVING EAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
FAIRVIEW...FORT UNION TRADING POST AND EAST FAIRVIEW AROUND 815 PM
MDT.
ALEXANDER AROUND 945 PM CDT.
ARNEGARD AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FORT
BUFORD STATE HISTORICAL SITE...CHARBONNEAU...RAWSON...TRENTON AND
CARTWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 4812 10404 4817 10330 4762 10334 4773 10405
TIME...MOT...LOC 0205Z 272DEG 35KT 4795 10419
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
$$
AYD2 follow-up statements
972
WWUS53 KBIS 220228
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
928 PM CDT TUE JUN 21 2016
NDC053-105-220300-
/O.CON.KBIS.SV.W.0071.000000T0000Z-160622T0300Z/
WILLIAMS ND-MCKENZIE ND-
928 PM CDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM
CDT/900 PM MDT/ FOR SOUTHWESTERN WILLIAMS AND NORTHWESTERN MCKENZIE
COUNTIES...
AT 928 PM CDT/828 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
EAST OF EAST FAIRVIEW...OR 17 MILES NORTHEAST OF SIDNEY...MOVING EAST
AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
ALEXANDER AROUND 945 PM CDT.
ARNEGARD AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FORT
BUFORD STATE HISTORICAL SITE...CHARBONNEAU...RAWSON...TRENTON AND
CARTWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 4812 10404 4817 10330 4762 10334 4773 10405
TIME...MOT...LOC 0228Z 274DEG 34KT 4789 10387
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
$$
AYD280
WWUS53 KBIS 220246
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
946 PM CDT TUE JUN 21 2016
NDC053-105-220300-
/O.CON.KBIS.SV.W.0071.000000T0000Z-160622T0300Z/
WILLIAMS ND-MCKENZIE ND-
946 PM CDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTH CENTRAL WILLIAMS AND NORTHWESTERN MCKENZIE COUNTIES...
AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF ALEXANDER...OR 16 MILES NORTHWEST OF WATFORD CITY...MOVING EAST
AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
ARNEGARD AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE RAWSON
AND CHARBONNEAU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4808 10382 4817 10330 4762 10334 4778 10378
TIME...MOT...LOC 0246Z 272DEG 36KT 4791 10360
HAIL...1.75IN
WIND...70MPH
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:22 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 21, 6:22 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 622 PM CDT TUE JUN 21 2016 .UPDATE... Issued at 612 PM CDT Tue Jun 21 2016 Storms continue to move through northeast Montana with some additional storms now starting to develop over southwest North Dakota. Strong instability along with very impressive deep layer shear (60 to around 80 kts) remain in place. Will be monitoring the severe threat through the evening. && .SHORT TERM...(This evening through Wednesday) Issued at 233 PM CDT Tue Jun 21 2016 Main forecast issue in the short term period will be thunderstorm chances late this afternoon and tonight. Latest satellite and radar imagery is depicting thunderstorms trying to fire off the Bighorns. Also some activity from west of Havre MT to north of Glasgow MT. Surface analysis shows 1005mb surface low over southeast MT with 3mb pressure falls from west central ND into northeast MT. Currently around 1000 j/kg of cape from southeast ND into north central MT but currently capped, and 80 knots of shear from northeast MT into west central ND. The instability will only continue to increase this afternoon while shear remains strong. With a strong upper low and associated forcing tracking across north central MT at this time, think it's only a matter of time before convection fires. Only question is how will things evolve late this afternoon through this evening. Of the many solutions from the mesoscale models today, one thing remains consistent. That would be convection (either supercell or mcs) tracking from around the Williston area...south and east toward the Bismarck Mandan area. Various iterations are showing additional convection north and south of this but thus one area has been consistent. The 00Z SPC SSEO was giving an impressive signal of strong convection centered over northwest north dakota from 00-03 UTC this evening and with forecast flow, this would track toward the south and east. Stronger capping and will likely inhibit convection as we move into eastern portions of central ND. Have heightened severe wording in our forecast products products for this evening. Convection moves into eastern ND for Wednesday then a quiet day on thursday as we are in an area of shortwave ridging ahead of another upper low that will affect the area beginning Friday. .LONG TERM...(Wednesday night through Tuesday) Issued at 233 PM CDT Tue Jun 21 2016 Short wave ridge will quickly move east across the Northern Plains region transitioning flow aloft to southwesterly during the day on Friday. Strong short wave upper level trough/closed low over the Northern Rockies Friday will lead to height falls ahead of its path and near an associated surface trough over the central and eastern Dakotas. Instability axis with robust mucape will materialize ahead of the surface trough along to east of Highway 83 during peak heating. Uncertainty of whether convection will fire given the degree of the forecast capping inversion with strong mid level waa nosing into North Dakota. More favorable area for thunderstorms looks to be on the edge of the cap across my northeast, which is also where the more favorable shear is located. For now will hold off on mentioning severe given the convective initialization uncertainty. Breezy conditions in the lows wake Saturday and Sunday will advect much drier air into the region along with cooler temperatures. Left pops in for both days, but I anticipate these being dropped in future forecast updates. Possible wind headlines may be needed as well this weekend, and will take a closer look over the next few model cycles. Broad/long wave ridge builds east for early next week, however models show embedded impulses undercutting the ridge so will not completey rule out chances for showers or isolated thunderstorms. Overall precipitation coverage will be minimal. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 612 PM CDT Tue Jun 21 2016 Numerous showers and thunderstorms will move over western and central North Dakota tonight into early Wednesday morning. Some of these storms may become severe with large hail and damaging wind gusts. Otherwise...VFR conditions expected. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...TWH LONG TERM...NH AVIATION...JJS
Hazardous weather outlook, Jun 21, 8:59 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 859 PM CDT TUE JUN 21 2016 NDZ001-002-009>011-017>023-025-031>037-040>048-050-051-230200- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 859 PM CDT TUE JUN 21 2016 /759 PM MDT TUE JUN 21 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE OVER WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER WESTERN AND CENTRAL NORTH DAKOTA. NDZ003>005-012-013-230200- RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE- 859 PM CDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE OVER THE AREA TONIGHT. AN ISOLATED SEVERE THUNDERSTORM MAY BE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND GUSTS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 21, 8:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
840 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 3 S LEWIS AND CLARK STA 48.08N 103.23W
06/21/2016 M1.00 INCH WILLIAMS ND TRAINED SPOTTER
25 MPH WINDS... TEMPERATURE FELL FROM 85 TO 75 IN 20
MINUTES.
&&
AYDLocal storm report, Jun 21, 8:42 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL REGENT 46.42N 102.56W
06/21/2016 M2.50 INCH HETTINGER ND FIRE DEPT/RESCUE
STILL ONGOING
&&
ZHLocal storm report, Jun 21, 8:46 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
846 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 7 N WATFORD CITY 47.90N 103.28W
06/21/2016 M2.75 INCH MCKENZIE ND PUBLIC
STILL ONGOING
&&
ZHLocal storm report, Jun 21, 8:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
850 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 7 N MARSHALL 47.24N 102.33W
06/21/2016 M1.75 INCH DUNN ND TRAINED SPOTTER
MOSTLY QUARTERS... FEW GOLF BALLS
&&
ZHLocal storm report, Jun 21, 9:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
902 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 5 SSE REGENT 46.35N 102.52W
06/21/2016 M1.75 INCH HETTINGER ND TRAINED SPOTTER
&&
ZHLocal storm report, Jun 21, 9:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL KEENE 47.93N 102.94W
06/21/2016 M1.50 INCH MCKENZIE ND TRAINED SPOTTER
&&
ZHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:09 PM CDT | Special Weather Statement | BIS | Slope | 36 min |
| Jun 21, 7:16 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Slope, Stark | 59 min |
| Jun 21, 7:49 PM CDT | Severe Thunderstorm Warning | BIS | Slope | 56 min |
| Jun 21, 7:54 PM CDT | Special Weather Statement | BIS | McKenzie | 36 min |
| Jun 21, 8:05 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 55 min |
| Jun 21, 8:10 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 65 min |
| Jun 21, 8:22 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 53 min |
| Jun 21, 8:22 PM CDT | Tornado Warning | BIS | McKenzie | 38 min |
| Jun 21, 8:26 PM CDT | Tornado Warning | BIS | Hettinger | 34 min |
| Jun 21, 8:31 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 20 min |
| Jun 21, 8:48 PM CDT | Severe Thunderstorm Warning | BIS | Slope | 42 min |
| Jun 21, 8:56 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 64 min |
| Jun 21, 9:01 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger | 59 min |
| Jun 21, 9:05 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 55 min |
| Jun 21, 9:08 PM CDT | Tornado Warning | BIS | Adams, Grant, Hettinger | 37 min |
| Jun 21, 9:14 PM CDT | Tornado Warning | BIS | McKenzie | 31 min |
| Jun 21, 9:20 PM CDT | Flash Flood Warning | BIS | Hettinger | 6 hr |
| Jun 21, 9:22 PM CDT | Tornado Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 38 min |
| Jun 21, 9:37 PM CDT | Tornado Warning | BIS | Grant, Sioux | 23 min |
| Jun 21, 9:48 PM CDT | Tornado Warning | BIS | McKenzie | 27 min |
| Jun 21, 9:49 PM CDT | Tornado Warning | BIS | Dunn, McLean | 26 min |
| Jun 21, 10:02 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 43 min |
| Jun 21, 10:10 PM CDT | Tornado Warning | BIS | McKenzie | 35 min |
| Jun 21, 10:15 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Ward | 60 min |
| Jun 21, 10:40 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mercer, Mountrail, Ward | 37 min |
| Jun 21, 11:16 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 59 min |
| Jun 21, 11:24 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 48 min |
| Jun 22, 12:07 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 38 min |
| Jun 22, 12:30 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Morton, Sioux | 60 min |
| Jun 22, 1:32 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, LaMoure, Logan, McIntosh | 58 min |
| Jun 22, 2:27 AM CDT | Severe Thunderstorm Warning | BIS | Dickey | 48 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.